RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 1, Pages 11–14 (Mi dan39244)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On some classes of weakly Boolean rings

V. A. Andrunakievich, Yu. M. Ryabukhin

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR, Kishinev

Full text: PDF file (609 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.48
Received: 24.03.1975

Citation: V. A. Andrunakievich, Yu. M. Ryabukhin, “On some classes of weakly Boolean rings”, Dokl. Akad. Nauk SSSR, 224:1 (1975), 11–14

Citation in format AMSBIB
\Bibitem{AndRya75}
\by V.~A.~Andrunakievich, Yu.~M.~Ryabukhin
\paper On some classes of weakly Boolean rings
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan39244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0396663}
\zmath{https://zbmath.org/?q=an:0332.16006}


Linking options:
  • http://mi.mathnet.ru/eng/dan39244
  • http://mi.mathnet.ru/eng/dan/v224/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnautov, “On the completeness of topological rings in maximal topologies”, Sb. Math., 187:2 (1996), 159–174  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:16
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019